MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"

MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"
Catalog Number DYNDTN1545D
Medical Device Problem Codes Infusion or Flow Problem (2964); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing disconnected and there was blood back flow.
 
Additional Manufacturer Narrative
It was reported that the tubing disconnected and there was blood back flow.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25568608
Report Number1417592-2026-02817
Device Sequence Number18460876
Product Code FPA
UDI-Device Identifier10080196714933
UDI-Public10080196714933
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1545D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown